# SDR HEEA0014162

- Difficulty date: May 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N91070
- Make and model: Bolkms BO105S
- Aircraft serial: S145
- System (JASC): 3425 · Integrated Flight System
- Part: Indicator
- Part number: 066304604
- Condition: Defective
- Location: Cockpit
- Component: KI525A
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HSI INDICATOR HAS LOOSE PARTS INSIDE.
